# SDR DALA2019020700826

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED BEAM NBR 8 (AFT EDGE) AT FWD PASSENGER DOOR (L1). BEAM NBR 8 (CRACK OF 1.063") WAS REPAIRED PER DC9/MD80 SRM 52-05 PAR. 75 FIG 95 SHEET 3. (LP0934558)
